Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Jackson, KY

February 29, 2012McCreary County, Wayne County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Feb 29, 2012, 4:02 PM EST for McCreary County, Wayne County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2012, 4:02 PM EST (21:02 UTC)
Expired
Feb 29, 2012, 4:30 PM EST
In force
28 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McCreary County, KY, Wayne County, KY

The radar

The Knoxville radar (KMRX), 146 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 29, 12:31 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS53 KJKL 292102
SVRJKL
KYC147-231-292130-
/O.NEW.KJKL.SV.W.0019.120229T2102Z-120229T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
402 PM EST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 PM EST

* AT 401 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SUNNYBROOK...OR 8 MILES SOUTHEAST OF ALBANY...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNNYBROOK...POWERSBURG...HIDALGO...SLICKFORD...COOPER...MOUNT
  PISGAH...BURFIELD...OIL VALLEY...PARMLEYSVILLE...GREAT MEADOWS
  CAMPSITES...BARRIER...GRIFFIN...ROCKEYBRANCH...COOPERSVILLE...KIDDS
  CROSSING...GREGORY...SLAVENS AND DENNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3660 8492 3661 8497 3662 8500 3663 8501
      3668 8501 3669 8503 3673 8502 3686 8462
      3660 8469
TIME...MOT...LOC 2102Z 256DEG 52KT 3664 8499
WIND...HAIL 60MPH 1.00IN

$$

RAY
1 follow-up statement
404 
WWUS53 KJKL 292132
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
432 PM EST WED FEB 29 2012

KYC147-231-292139-
/O.EXP.KJKL.SV.W.0019.000000T0000Z-120229T2130Z/
MCCREARY KY-WAYNE KY-
432 PM EST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE COUNTY WILL 
EXPIRE AT 430 PM EST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. 

LAT...LON 3660 8492 3661 8497 3662 8500 3663 8501
      3668 8501 3669 8503 3673 8502 3686 8462
      3660 8469
TIME...MOT...LOC 2129Z 256DEG 52KT 3673 8452

$$

BECKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 3:01 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 29, 3:01 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
301 PM EST WED FEB 29 2012

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 259 PM EST WED FEB 29 2012

ON GOING SEVERE WEATHER AS A POTENT COLD FRONT SWEEPS THRU ERN KY.
EXPECT THIS EVENT TO BE NEARLY OVER BY MIDNIGHT TONIGHT. HAVE
INITIALIZED THE FIRST 24 HR WITH THE NAM12 AND THEN BLENDED TOWARDS
THE GFS WITH GFS/ECMWF BLEND FOR THE EXTENDED. THIS WORKS WELL FOR
BLENDING WITH NEIGHBORS AND FCSTING THE EXPECTED SYSTEMS.

LOW PRESSURE OVER SERN MN HAS AN OCCLUDED FRONT INTO NRN IND AND THEN
THE FRONT SWEEPS THRU CNTRL KY...ERN TN AND ERN TX. HIGH DWPTS
SURGING INTO THE 60S IS FUELING SVR TSRA ACROSS MUCH OF THE WARNING
AREA. SHARP LINE OF LOWER DWPS NOW WORKING ACROSS THE OHIO RIVER AS
THE FRONT CONTINUES MARCHING EAST. THE OBS LINE UP WELL WITH THE
NAM12 AND HAVE INITIALLIZED THE VERY SHORT FCST. COLD FRONT FCST TO
BE NEAR THE KY/VA BORDER AROUND MIDNIGHT WITH PCPN ENDING A SHORT
TIME LATER. SAT PICS INDICATE THE CLOUDS BREAK UP QUICKLY BEHIND THE
FRONT SO EXPECTING CLEARING SKIES LATER TONIGHT. THIS WILL NOT BE A
SIGNIFICANT COOLING AS THE COLD AIR IS BOTTLED UP OVER THE GREAT
LAKES WITH OUR TRAJECTORY COMING FROM THE RELATIVELY WARM CNTRL
PLAINS. LOWS TONIGHT SHOULD ONLY DROP TO THE MID 40S...ESP SINCE THE
WINDS WILL STAY IN THE 10 MPH RANGE AND KEEP THE AIR MIXED. SOME OF
THE VERY DEEPEST VALLEYS COULD COOL TO THE LOWER 40S BUT NOT MUCH
MORE. THU WILL BE A BRIGHT SUNNY DAY WITH SW WINDS OF 5-10 MPH AND
TEMPS RETURNING TO THE MID 60S. THE NEXT WX MAKER WILL APPROACH FROM
THE SW AS A WAVE WILL FORM ON OUR CURRENT FRONT AS ANOTHER IN THIS
SERIES OF SYSTEMS DEVELOPS IN THE CNTRL PLAINS AND PUSHES A WARM
FRONT NORTH THRU THE TN VALLEY. LOOK FOR AN INCREASE IN CLOUD COVER
OVERNIGHT WHICH WILL HOLD OVERNIGHT LOWS TO AROUND 50. EXPECT TO SEE
THE FIRST OF THE SHOWERS OVER SRN KY BY DAYBREAK FRI MORNING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 259 PM EST WED FEB 29 2012

FRIDAY FCST LOOKS TO BE A REPEAT OF TODAY WITH A WARM FRONT PUSHING
NORTH THROUGH THE DAY FOLLOWED BY SFC LOW PRESSURE TRACKING FROM ERN
KS TO SRN WI AND DRAGGING ANOTHER SHARP FRONTAL BNDRY INTO KY. THIS
FRONT IS EXPECTED TO SWEEP INTO ERN KY FRI EVENING WITH PASSAGE
AROUND MIDNIGHT. SHOWER AND THUNDERSTORMS WILL BE FUELED BY ANOTHER
85H JET AROUND 50 KTS DRAWING TEMPS AROUND 70 WITH DWPTS BACK TO NEAR
60 AGAIN. THE 50H PATTERN HAS A SERIES OF CENERS TRACKING ALONG THE
CANADIAN/NRN PLAINS BORDER AND THEN EAST THRU THE GREAT LAKES. THE
SYSTEM ON FRI/FRI NITE IS STRONGER AND THE TROF IS DEEPER AS IT
SWINGS ACROSS THE COMMONWEALTH WHICH WILL DRAW CONSIDERABLY COLDER
AIR INTO THE REGION. HIGH TEMPS ON SAT WILL STRUGGLE INTO THE LOWER
50S AND THEN DROP TO AROUND FREEZING FOR SAT NIGHT. THIS WILL BE JUST
IN TIME AS A REINFORCING SHORT WAVE DROPS INTO THE LONG WAVE TROF
OVER THE ERN CONUS WITH ENUF ENERGY AND MOISTURE TO BRING A SHOT OF
SNOW TO THE ERN HILLS FOR SUN NITE. MOISTURE LOOKS LIMITED WITH MOST
OF THE PCPN FALLING AS RIN AND THEN CHANGING TO SNOW AS THE LAST OF
THE PCPN CROSSES INTO VA/WV. THE NEW WORK WEEK LOOKS TO HAVE A 50H
RIDGE BUILD OVER THE PLAINS AND THEN MOVE INTO THE ERN CONUS WITH A
PERIOD OF DRY WEATHER AND TEMPS WARMING AGAIN TO AROUND 60 BY WED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1248 PM EST WED FEB 29 2012

LINE OF STRONG TO SEVERE STORMS APPROACHING THE TAF SITES. GUSTY
WINDS LIKELY WITH SEVERE TURBULENCE...MICROBURSTS...LARGE HAIL AND
VERY HEAVY RAIN. RADAR TRACKING WILL FCST THE LINE TO BE THROUGH THE
TAF SITES...IF NOT THE MAJORITY OF ERN KY...BETWEEN 1 AND 2 UTC.
BEHIND THE FRONT EXPECT RAPIDLY IMPROVING CONDITIONS TO VFR ALTHOUGH
THERE MAY BE SOME GUSTY WINDS UNTIL NEARLY 6 UTC.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...DUSTY
SHORT TERM...DUSTY
LONG TERM....DUSTY
AVIATION...DUSTY
Hazardous weather outlook, Feb 29, 3:47 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EST WED FEB 29 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-020000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
347 PM EST WED FEB 29 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING...
...TORNADO WATCH 48 IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE EARLY TONIGHT. MAINLY EAST OF A LINE
FROM SANDY HOOK TO BEATTYVILLE TO SOMERSET. SOME OF THE STORMS COULD
PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONALLY...ANY
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO
MINOR FLOODING OF STREAMS...CREEKS AND DRAINAGE DITCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT. SOME OF THE
STORMS MAY BE STRONG WITH DAMAGING WINDS AND HEAVY RAINFALL.

SNOW SHOWERS WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO CALL IN ANY STORM DAMAGE OR LOCALIZED HIGH
WATER TO THE JACKSON WEATHER OFFICE.

JJ/DUSTY

In the hours before

Local storm report, Feb 29, 2:36 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
236 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 WNW WEST LIBERTY      37.93N 83.32W
02/29/2012  M1.50 INCH       MORGAN             KY   PUBLIC

&&

HAL
Local storm report, Feb 29, 3:01 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
301 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     WEST LIBERTY            37.91N 83.27W
02/29/2012                   MORGAN             KY   911 CALL CENTER

            TREES DOWN AND STRUCTURES DAMAGED ON 191 AND 460 WEST
            JUST OUTSIDE OF WEST LIBERTY.

&&

TBREWER
Local storm report, Feb 29, 3:02 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             WOODSTOCK               37.26N 84.52W
02/29/2012  M1.75 INCH       PULASKI            KY   911 CALL CENTER

            POWERLINES ALSO DOWN NEAR FAUBUSH

&&

SHALLENBERGER
Local storm report, Feb 29, 3:07 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
307 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     MALONE                  37.87N 83.26W
02/29/2012                   MORGAN             KY   NWS EMPLOYEE

            ON HWY 191, TREES ARE DOWN, ROOF BLOWN OFF HOUSE, CHURCH
            COMPLETELY DEMOLISHED. DEBRIS ON BOTH SIDES OF THE ROAD

&&

TBREWER
Local storm report, Feb 29, 3:34 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
334 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     EZEL                    37.89N 83.44W
02/29/2012                   MORGAN             KY   CO-OP OBSERVER

            WIND CAVED IN A 12 FOOT SECTION OF ONE BARN, WHILE
            REMOVING THE ROOF AND KNOCKING DOWN RAFTERS ON ANOTHER.
            KNOCKED DOWN APPLE TREES AND CHESTNUT TREE. THERE ARE
            DOWNED TREES IN FIELDS.

&&

TBREWER
Local storm report, Feb 29, 3:53 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             15 W STEARNS            36.69N 84.75W
02/29/2012  M0.50 INCH       WAYNE              KY   911 CALL CENTER

&&

SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 11:31 AM ESTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more6 hr
Feb 29, 12:45 PM ESTTornado WarningJKLEstill, Menifee, Montgomery, Powell45 min
Feb 29, 12:49 PM ESTAreal Flood AdvisoryJKLBath, Elliott, Estill, Magoffin, Menifee, Montgomery and 4 more6 hr
Feb 29, 1:18 PM ESTTornado WarningJKLMenifee, Morgan, Powell, Wolfe27 min
Feb 29, 1:40 PM ESTTornado WarningJKLMagoffin, Morgan35 min
Feb 29, 1:46 PM ESTAreal Flood AdvisoryJKLBreathitt, Estill, Jackson, Lee, Magoffin, Morgan and 4 more5 hr
Feb 29, 1:59 PM ESTTornado WarningJKLElliott, Johnson, Magoffin, Morgan31 min
Feb 29, 2:10 PM ESTFlash Flood WarningJKLBreathitt, Estill, Jackson, Lee, Owsley, Pulaski and 2 more5 hr
Feb 29, 2:13 PM ESTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Menifee, Morgan, Wolfe32 min
Feb 29, 2:19 PM ESTSevere Thunderstorm WarningJKLBreathitt, Jackson, Lee, Magoffin, Owsley, Wolfe41 min
Feb 29, 2:28 PM ESTTornado WarningJKLPulaski32 min
Feb 29, 2:33 PM ESTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Morgan42 min
Feb 29, 2:38 PM ESTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more37 min
Feb 29, 2:54 PM ESTTornado WarningJKLJackson, Laurel, Pulaski, Rockcastle36 min
Feb 29, 2:58 PM ESTTornado WarningJKLMcCreary, Pulaski, Wayne47 min
Feb 29, 3:10 PM ESTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more50 min
Feb 29, 3:25 PM ESTTornado WarningJKLClay, Jackson, Laurel, Rockcastle23 min
Feb 29, 3:31 PM ESTTornado WarningJKLMcCreary, Wayne29 min
Feb 29, 3:55 PM ESTTornado WarningJKLMcCreary, Wayne, Whitley35 min
Feb 29, 4:18 PM ESTTornado WarningJKLBell, Knox, Whitley42 min
Feb 29, 4:25 PM ESTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley35 min
Feb 29, 4:47 PM ESTTornado WarningJKLBell, Harlan, Knox, Leslie43 min
Feb 29, 4:50 PM ESTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Leslie, McCreary and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.